MathSciNet Relay Station
MathSciNet bibliographic data
MR1681547 (2000c:14006b) 14B12 (17B56)
Hinich, Vladimir; Schechtman, Vadim Deformation theory and Lie algebra homology. II. Algebra Colloq. 4 (1997), no. 3, 291–316.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement